It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


Hello. . .I am writing because i could not even tolerate Yasmine or Yaz. After only one month on Yaz, I had all the symptoms you describe when you went off the Yasmine! I can only tolerate the older forms of BCPs (I take LoOvral). I must say that my OB/GYN had never had a patient want to go off Yaz as quickly as I did. I was miserable on it. I am just fine on the LoOvral.

I do have some health problems (Firbromyalgia for one). I don't know what role my health problems play in the birth control pill issue for me. I have been on the pill since I was 16 and I am now 46. I took a few breaks from the pills over the years (mostly when I ran out and didn't have refills). And I have a ten year old son - I went off BCPs for a year prior to getting pregnant.

Anyway, it sounds to me like the ingredients in your birth control pills were controlling symptoms you had before you went on the pill. Depression, skin issues, heavy periods etc. The Yaz controlled it so well, you never knew you had them! A very small amount of an SSRI antidepressant (like prozac) just might help you get through this withdrawal from the hormones in the Yaz. But then again, you might not want to add a new drug to your system if you are trying to have babies. It might be worth a talk with your doc, though.

good luck





All times are GMT -7. The time now is 08:58 AM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!